Since 1996 WHN is the second oldest medical website on the net, second only to the American Medical Association, servicing over 35,000 physicians and scientists worldwide.

Non-Profit Trusted Source of Non-Commercial Health Information

New study finds tha...
 
Notifications
Clear all

New study finds that COVID-19 injections cause TINNITUS

2 Posts
2 Users
0 Reactions
99 Views
Posts: 1
Guest
Topic starter
(@Dr. Know)
New Member
Joined: 1 month ago

A new study has found that the Wuhan coronavirus (COVID-19) injections cause tinnitus, a ringing noise in the ears, in many vaccinated individuals.

The study authors from the U.S. analyzed results from a survey involving 398 cases of tinnitus relate to the COVID-19 injection and tinnitus reports from the Vaccine Adverse Effect Reporting System (VAERS) in 2021. The paper, which was published May 22 in Frontiers in Pharmacology, sought to establish if there was a causal link between the injections and if there were any factors that might increase the risk of tinnitus post-vaccination. New study finds that COVID-19 injections cause TINNITUS – NaturalNews.com

Free Close-up Photo of Screaming Man With a Full Beard Covering His Ears and Closing His Eyes Stock Photo

1 Reply
Posts: 2
(@beverlypowell)
New Member
Joined: 1 month ago

geometry dash subzero

This is probably one of the symptoms that research shows increases the risk of tinnitus after vaccination in some people but not completely. Thanks for sharing this research!

Reply

Leave a reply

Author Name

Author Email

Title *

Maximum allowed file size is 400MB

 
Preview 0 Revisions Saved